Cylindrical triodes with nearly circular grids

Seshagiri, N. (1962) Cylindrical triodes with nearly circular grids Journal of the Institution of Telecommunication Engineers, 8 (3). pp. 148-154. ISSN 0020-353X

Full text not available from this repository.


Some tubes having a cylindrical structure employ elliptical grids, with a major to minor axis ratio lying between one and three. For such tubes, there is at present no theoretical analysis which can be utilized easily for carrying out numerical calculations with reasonable accuracy. This problem has been examined theoretically by a simple application of conformal transformation and O'Neill's equivalent capacitance principle.

Item Type:Article
Source:Copyright of this article belongs to The Institution of Telecommunication Engineers (India), New Delhi.
ID Code:82763
Deposited On:14 Feb 2012 11:50
Last Modified:29 Feb 2012 15:25

Repository Staff Only: item control page